# SDR DALA2023121810350

- Difficulty date: December 16, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N833DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31944
- Aircraft time: 27,352 hours, 10,752 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0113474) FUEL TANK VAPOR BARRIER LOWER ATTACH ANGLE 663 RH RBL 8 WL 180 HAS CRACK. PERFORMED REPAIR PER B737 SRM 57-10-10-2R AT BSTA 663 RBL 8 WL 180.
